Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 133, NWS St. Louis, MO

July 12, 2015Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 12, 2015, 4:19 PM CDT for Lincoln County, Missouri. It took effect at Jul 13, 2015, 2:00 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 4:19 PM CDT (21:19 UTC)
In effect from
Jul 13, 2015, 2:00 PM CDT
Expired
Jul 17, 2015, 11:30 AM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Old Monroe (OMNM7).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WGUS43 KLSX 122119
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT SUN JUL 12 2015

...The National Weather Service in St. Louis has issued a Flood 
Warning for the following river in Missouri... 

  Cuivre River at Old Monroe 

.This flood warning is a result of backwater from the Mississippi River...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-132119-
/O.NEW.KLSX.FL.W.0133.150713T2100Z-150717T1630Z/
/OMNM7.1.ER.150713T2100Z.150714T1800Z.150716T0430Z.NO/
419 PM CDT SUN JUL 12 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Cuivre River at Old Monroe
* from Monday afternoon to Friday morning.
* The latest estimated stage was 21.9 feet. 
* Flood stage is 24.0 feet.
* Forecast:  The river is forecast to have a maximum value of 25.4 
  feet Tuesday early afternoon.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/13  07/14  07/15  07/16  07/17

Cuivre River
  Old Monroe      24.0   E21.90     22.9   25.3   25.1   23.4   21.1


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
6 follow-up statements
046 
WGUS83 KLSX 130047
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT SUN JUL 12 2015

...The Flood Warning continues for the following river in Missouri...

  Cuivre River at Old Monroe 

.This flood warning is a result of backwater from the Mississippi River...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-140047-
/O.CON.KLSX.FL.W.0133.150713T2100Z-150717T1630Z/
/OMNM7.1.ER.150713T2100Z.150714T1800Z.150716T0430Z.NO/
747 PM CDT SUN JUL 12 2015

The Flood Warning continues for
  the Cuivre River at Old Monroe
* Latest estimated stage is 21.9 feet.
* Flood stage is 24.0 feet.
* Forecast:  The river is forecast to crest near 25.4 feet early Tuesday
* afternoon.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.
* Impact:  At 23.5 feet...Minor agricultural land begins to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/13  07/14  07/15  07/16  07/17

Cuivre River
  Old Monroe      24.0  E21.90      22.9   25.3   25.1   23.4   21.1


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
736 
WGUS83 KLSX 131757
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1257 PM CDT MON JUL 13 2015

...The flood warning continues for the following rivers in 
Missouri...
 
    Cuivre River at Old Monroe

.This Flood Warning is a result of Mississippi River backwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-141757-
/O.EXT.KLSX.FL.W.0133.150713T1900Z-150717T1500Z/
/OMNM7.1.ER.150713T1900Z.150715T0000Z.150716T0300Z.NO/
1257 PM CDT MON JUL 13 2015

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Friday morning.
* Flood stage is 24.0 feet.
* The river is forecast to rise above flood stage this afternoon and
  crest near 25.5 feet by Tuesday evening.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/14  07/15  07/16  07/17  07/18

Cuivre River
  Old Monroe      24.0              25.3   25.0   23.3   21.1   19.2

&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       


$$
381 
WGUS83 KLSX 140140
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT MON JUL 13 2015

...The flood warning continues for the following river in Missouri...
  
  
                     Cuivre River at
                      ...Old Monroe 



PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-150139-
/O.CON.KLSX.FL.W.0133.000000T0000Z-150717T1500Z/
/OMNM7.1.ER.000000T0000Z.150715T0000Z.150716T0300Z.NO/
839 PM CDT MON JUL 13 2015

The Flood Warning continues for
  the Cuivre River at Old Monroe.
* Flood stage is 24.0 feet.
* Forecast: The river will rise to near 25.5 feet by tomorrow evening.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/14  07/15  07/16  07/17  07/18

Cuivre River
  Old Monroe      24.0    24.30     25.3   25.0   23.3   21.1   19.2


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
299 
WGUS83 KLSX 141611
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1111 AM CDT TUE JUL 14 2015

...The flood warning continues for the following river in 
Missouri...
 
 
  Cuivre River at 
  
      Old Monroe 
  

.This Flood Warning is a result of backwater effects from the
Mississippi River...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-151611-
/O.EXT.KLSX.FL.W.0133.000000T0000Z-150717T0600Z/
/OMNM7.1.ER.000000T0000Z.150714T1800Z.150715T1800Z.NO/
1111 AM CDT TUE JUL 14 2015

The Flood Warning continues for
  The Cuivre River at Old Monroe
* Until Wednesday afternoon.
* At 7:00 AM Tuesday the estimated stage was 24.3 feet.
* Flood stage is 24.0 feet.
* Forecast:  The river is forecast to crest near 24.5 feet late this afternoon
  before falling back below flood stage Wednesday afternoon.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/15  07/16  07/17  07/18  07/19

Cuivre River
  Old Monroe      24.0   E24.30     24.3   22.3   20.0   18.6   17.9


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
446 
WGUS83 KLSX 150201
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
901 PM CDT TUE JUL 14 2015

...The flood warning continues for the following river in Missouri..
  
  
                     Cuivre River at
                      ...Old Monroe 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-160201-
/O.CON.KLSX.FL.W.0133.000000T0000Z-150717T0600Z/
/OMNM7.1.ER.000000T0000Z.150715T0600Z.150715T1800Z.NO/
901 PM CDT TUE JUL 14 2015

The Flood Warning continues for
  the Cuivre River at Old Monroe.
* The latest stage was estimated at 24.5 feet.  
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river will fall to near 24.3 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/15  07/16  07/17  07/18  07/19

Cuivre River
  Old Monroe      24.0   24.50      24.3   22.3   20.0   18.6   17.9


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
690 
WGUS83 KLSX 151516
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CDT WED JUL 15 2015

...The flood warning is cancelled for the following river in 
Missouri...
 
 
  Cuivre River at 
  
      Old Monroe 
  

.This will be the final statement for this flood event...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-151546-
/O.CAN.KLSX.FL.W.0133.000000T0000Z-150717T0600Z/
/OMNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1016 AM CDT WED JUL 15 2015

The Flood Warning is cancelled for
  The Cuivre River at Old Monroe.
* At 7:00 AM Wednesday the estimated stage was 23.9 feet.
* Flood stage is 24.0 feet.
* The river is forecast to continue to fall to near 19.6 feet Friday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/16  07/17  07/18  07/19  07/20

Cuivre River
  Old Monroe      24.0   E23.90     21.7   19.6   18.5   18.1   17.7


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 12, 3:45 PM CDT, 34 minutes earlier.

Area forecast discussion, Jul 12, 3:45 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT SUN JUL 12 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 345 PM CDT SUN JUL 12 2015

JUST A SCATTERED DIURNAL CUMULUS FIELD ACROSS OUR AREA THIS
AFTERNOON WITH BETTER COVERAGE ACROSS THE OZARKS OF SOUTHEAST MO.
COULD NOT RULE OUT AN ISOLATED LATE AFTERNOON SHOWER/STORM IN THIS
AREA, BUT IT APPEARS THAT IT WILL BE DRY FOR THE REMAINDER OF THE
AFTERNOON INTO THE EVENING. HEAT ADVISORY CONTINUES IN EFFECT FOR
THE ST LOUIS METRO AREA WITH CURRENT HEAT INDICES AROUND 102-103
ACROSS THIS AREA THIS AFTERNOON. IT WILL BE A WARM MUGGY NIGHT
WITH SURFACE DEW POINTS IN THE 70S. CONVECTION IS EXPECTED TO
DEVELOP ACROSS THE UPPER MIDWEST AND DROP SOUTH SOUTHEASTWARD
THROUGH IL LATER TONIGHT. THERE IS SOME UNCERTAINTY WITH THE
WESTWARD EXTENT OF THIS CONVECTION AS WARMER MID LEVEL
TEMPERATURES, CAPPING SPREAD EASTWARD TONIGHT. THE GFS MODEL LOOKS
TOO FAR WEST WITH ITS QPF TONIGHT, WHILE THE NAM MODEL MAY BE TOO
FAR EAST WITH ITS QFF. DUE TO THIS UNCERTAINTY WILL JUST INCLUDE
CHANCE POPS MAINLY LATE TONIGHT ACROSS NORTHEAST MO AND WEST
CENTRAL AND SOUTHWEST IL, NORTH AND EAST OF STL. ALTHOUGH THE
CONVECTION SHOULD IN THE WEAKENING STAGES AS IT DROPS SOUTH
SOUTHEASTWARD INTO THE NORTHEASTERN PORTION OF OUR FORECAST AREA,
IT MAY STILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS ACROSS
NORTHEAST MO AND WEST CENTRAL IL LATE TONIGHT.

GKS

.LONG TERM:  (MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 345 PM CDT SUN JUL 12 2015

UPPER LEVEL HIGH CENTERED OVER THE SOUTH-CENTRAL CONUS WILL MOVE
LITTLE OVER THE NEXT SEVEN DAYS...BUT ITS DOMINANCE OVER OUR
REGION WILL WAX AND WANE AT TIMES. THE MODELS HAVE REMAINED
CONSISTENT IN SHOWING THE DOMINANCE OF THIS UPPER HIGH FADING LATE
MONDAY...AND ROUGHLY CORRESPONDING WITH A SURFACE COLD FRONT
DROPPING THRU MONDAY NIGHT. THE UPPER HIGH'S INFLUENCE IS THEN
EXPECTED TO EXPAND HEADING INTO THURSDAY AND THE WEEKEND AND THIS
ROUGHLY CORRESPONDS TO A SURFACE WARM FRONT PUSHING BACK THRU ON
THURSDAY.

WHEN THE FRONT IS TO OUR NORTH...NAMELY THRU MONDAY AND AGAIN
HEADING INTO LATE THIS WEEK AND NEXT WEEKEND...DANGEROUS LEVELS OF
HEAT AND HUMIDITY WILL BE A REAL CONCERN AND FOR THE ONGOING
SITUATION...A HEAT ADVISORY HAS ALREADY BEEN ISSUED AND WILL COVER
MUCH OF OUR REGION BY MONDAY.  THIS HANDLES WELL THE CURRENT
FORECAST AND NO CHANGES WILL BE MADE.  THE POTENTIAL HEAT AND
HUMIDITY EVENT FOR LATE WEEK IS TOO FAR OUT TO DEAL WITH HEADLINES
AT THE MOMENT BUT MERITS A CLOSE WATCH.

DESPITE A COLD FRONT EXPECTED TO MOVE THRU MONDAY NIGHT AND THE
FRONT SETTLING TO OUR SOUTH THRU WEDNESDAY...THERE WILL NOT BE A
SIGNIFICANT COOLDOWN ON TEMPS BUT PERHAPS ENOUGH OF ONE TO PLACE A
HOLD ON ANY HEAT HEADLINES.  MAX TEMPS ON TUESDAY ARE STILL EXPECTED
TO BE IN THE LOW-MID 90S...BUT CONFIDENCE IN THESE TEMPS IS LOWER
THAN MONDAY DUE TO LEFTOVER CLOUDS FROM FRONTAL PASSAGE AND PCPN
CHANCES FOR SOME AREAS.  THE ANTICIPATED DROP IN HUMIDITY FROM
MONDAY WILL MAKE ANY TEMPORAL EXTENSION OF A HEAT ADVISORY ENOUGH IN
DOUBT TO NOT TOUCH HEADLINES WITH THIS PACKAGE AND LET SUBSEQUENT
SHIFTS TAKE ANOTHER LOOK.

PCPN CHANCES FOR MONDAY SHOULD BE CONFINED MAINLY TO SOME SECTIONS
OF SOUTHWEST IL...WHICH WILL BE ON THE EDGE OF WHAT SHOULD BE A
SIGNIFICANT SEVERE WX EVENT FURTHER TO THE EAST...AND SOME AREAS OF
WEST-CENTRAL ILLINOIS AND NORTHEAST MISSOURI LATE MONDAY AFTERNOON
WITH WHAT SHOULD BEGIN TO DEVELOP ALONG AN APPROACHING COLD FRONT.

THIS COLD FRONT IS THEN EXPECTED TO DROP THRU THE AREA MONDAY NIGHT
WITH SMALL CHANCES FOR STORMS.  THE ATMOSPHERE SHOULD INITIALLY BE
WELL CAPPED BUT THIS CAP WILL ERODE ENOUGH ON APPROACH OF THE FRONT
WHERE IT SHOULD RESULT IN SCATTERED CONVECTION.  FRONT IS THEN
EXPECTED TO BE TO OUR SOUTH TUESDAY AND MUCH OF WEDNESDAY BEFORE
RIDING BACK NORTH THRU OUR AREA AS A WARM FRONT WITH ADDITIONAL
CHANCES FOR STORMS.

TES

&&

.AVIATION:  (FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1244 PM CDT SUN JUL 12 2015

JUST FEW-SCT DIURNAL CUMULUS CLOUDS THIS AFTERNOON, THEN SOME HIGH
LEVEL CLOUDS TONIGHT. A WEAKENING MCS IS EXPECTED TO DROP
SOUTH OR SOUTHEASTWARD THROUGH IL LATE TONIGHT WHICH MAY IMPACT
UIN, BUT WILL LIKELY REMAIN EAST OF THE ST LOUIS METRO AREA. SWLY
SURFACE WINDS WILL CONTINUE THROUGH THE PERIOD.

SPECIFICS FOR KSTL: FEW-SCT DIURNAL CUMULUS CLOUDS THIS AFTERNOON.
ANY ISOLATED AFTERNOON CONVECTION SHOUD REMAIN SOUTH OF STL IN
THE OZARKS. MORE ORGANIZED CONVECTION IS FORECAST TO DROP SOUTH
SOUTHEASTWARD THROUGH IL TONIGHT, BUT THIS WILL LIKELY STAY EAST
OF STL. JUST SCATTERED DIURNAL CUMULUS CLOUDS EXPECTED LATE MONDAY
MORNING AND AFTERNOON ALONG WITH SOME HIGH LEVEL CLOUDS. THE
ATMOSPHERE SHOULD BE QUITE CAPPED WITH CONVECTION EAST OF STL.
SWLY SURFACE WINDS WILL CONTINUE THROUGH THE FORECAST PERIOD...UP
TO 11-13 KTS MONDAY AFTERNOON.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY FROM NOON TO 8 PM CDT MONDAY FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU
     MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY
     MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-WARREN MO-WASHINGTON
     MO.

     HEAT ADVISORY UNTIL 8 PM CDT MONDAY FOR ST. CHARLES MO-ST. LOUIS
     CITY MO-ST. LOUIS MO.

IL...HEAT ADVISORY FROM NOON TO 8 PM CDT MONDAY FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
     RANDOLPH IL-WASHINGTON IL.

     HEAT ADVISORY UNTIL 8 PM CDT MONDAY FOR MADISON IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 12, 3:57 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT SUN JUL 12 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
357 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT FOR AREAS MAINLY
NORTH AND EAST OF SAINT LOUIS. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED.

LITTLE RELIEF FROM THE HEAT AND HUMIDITY CAN BE EXPECTED TONIGHT
IN THE SAINT LOUIS METRO AREA AS TEMPERATURES ONLY FALL INTO 75 TO
80 DEGREE RANGE. THE HEAT ADVISORY CONTINUES.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS
RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON MONDAY FOR AREAS
NORTH AND EAST OF SAINT LOUIS...EXPAND FOR THE ENTIRE AREA MONDAY
NIGHT AS A COLD FRONT MOVES THROUGH. SOME STORMS MAY BE SEVERE
DURING MONDAY AFTERNOON AND EVENING.

DANGEROUS LEVELS OF HEAT AND HUMIDITY ARE EXPECTED THROUGH AT
LEAST EARLY MONDAY EVENING FOR MUCH OF THE AREA...AS HEAT INDICES
PEAK AROUND 107 DEGREES MONDAY AFTERNOON.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY
NIGHT FOR PARTS OF SOUTHEAST MISSOURI. THE CHANCE FOR
THUNDERSTORMS THEN RETURNS AREAWIDE WEDNESDAY NIGHT AND THURSDAY
AS A WARM FRONT MOVES THROUGH...AND THEN WILL BE MAINLY NORTH OF
INTERSTATE 70 FOR MUCH OF THE PERIOD FROM THURSDAY NIGHT THROUGH
SATURDAY.

MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THIS
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:25 PM CDTRiver Flood WarningLSXLewis3 days
Jul 11, 8:25 PM CDTRiver Flood WarningLSXLewis3 days
Jul 11, 9:58 PM CDTFlash Flood WarningLSXLewis6 hr
Jul 11, 10:50 PM CDTRiver Flood WarningLSXLewis62 hr
Jul 11, 10:50 PM CDTRiver Flood WarningLSXMarion68 hr
Jul 11, 10:50 PM CDTRiver Flood WarningLSXMarion4 days
Jul 11, 10:50 PM CDTRiver Flood WarningLSXRalls4 days
Jul 11, 10:50 PM CDTRiver Flood WarningLSXPike5 days
Jul 11, 10:50 PM CDTRiver Flood WarningLSXPike5 days
Jul 11, 11:26 PM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Jul 12, 12:18 AM CDTSpecial Weather StatementLSXRalls42 min
Jul 12, 1:25 AM CDTAreal Flood AdvisoryLSXMarion3 hr
Jul 12, 2:15 AM CDTRiver Flood WarningLSXMarion50 hr
Jul 12, 2:20 AM CDTAreal Flood AdvisoryLSXPike, Ralls3 hr
Jul 12, 2:52 AM CDTFlash Flood WarningLSXMarion3 hr
Jul 12, 9:40 AM CDTRiver Flood WarningLSXOsage3 days
Jul 12, 9:56 AM CDTRiver Flood WarningLSXMarion60 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.